# SDR YAD2003F00003

- Difficulty date: October 5, 2001
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- Engine: Pwa PT6A65B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: False Indication
- Location: Nr 1 Eng Exhaust
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW RETURNED TO RAMP AFTER INDICATION OF FIRE IN THE NR 1 ENGINE.  MAINTENANCE VERIFIED THAT THE WARNING WAS FALSE AND WAS CAUSED BY CONTACT BETWEEN THE FORWARD FIRE DETECT LOOP AND A DISCONNECTED O/B HEATED INTAKE LIP FLEX TUBE.  MAINTENANCE REPLACED THE FORWARD FIRE DETECT LOOP AND RECONNECTED THE FLEX DUCT.
